Alert archive / Illinois / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Jun 5, 2016, 9:53 PM CDT. It took effect at Jun 6, 2016, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2016, 9:53 PM CDT (02:53 UTC)
- In effect from
- Jun 6, 2016, 10:00 AM CDT
- Expired
- Jun 6, 2016, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
327 WHUS73 KLOT 060253 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 953 PM CDT SUN JUN 5 2016 ...WINDS INCREASING LATE MONDAY MORNING... LMZ740>745-061100- /O.NEW.KLOT.SC.Y.0049.160606T1500Z-160607T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 953 PM CDT SUN JUN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. * WINDS...WEST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MTF
4 follow-up statements
504 WHUS73 KLOT 060827 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 327 AM CDT MON JUN 6 2016 LMZ740>745-061630- /O.CON.KLOT.SC.Y.0049.160606T1500Z-160607T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 327 AM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...WEST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BMD
422 WHUS73 KLOT 061435 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 935 AM CDT MON JUN 6 2016 LMZ740>745-062245- /O.CON.KLOT.SC.Y.0049.160606T1500Z-160607T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 935 AM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST TO NORTHWEST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ED F
761 WHUS73 KLOT 062016 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 316 PM CDT MON JUN 6 2016 LMZ743>745-070430- /O.CON.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/ /O.NEW.KLOT.SC.Y.0050.160607T0900Z-160608T0000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 316 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY. * WINDS...WEST TO NORTHWEST TO 25 KT. * SIGNIFICANT WAVES...TO 6 FT TUESDAY. * OCCASIONAL WAVES...TO 8 FT TUESDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-070000- /O.CON.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 316 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST TO NORTHWEST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BEACHLER
012 WHUS73 KLOT 070018 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 718 PM CDT MON JUN 6 2016 LMZ743>745-070830- /O.EXP.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/ /O.CON.KLOT.SC.Y.0050.160607T0900Z-160608T0000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 718 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTHWEST 15 TO 20 KT. * SIGNIFICANT WAVES...TO 6 FT TUESDAY. * OCCASIONAL WAVES...TO 8 FT TUESDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-070130- /O.EXP.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 718 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WHILE OCCASIONAL GUSTS TO 25 KT ARE STILL POSSIBLE...WINDS WILL BE DIMINISHING AND WILL NO LONGER POSE A THREAT TO SMALL CRAFT. $$ JEE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 9:15 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 5, 9:15 PM CDT, 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Chicago/Romeoville, IL 915 PM CDT SUN JUN 5 2016 .UPDATE... 912 PM CDT Isolated to scattered showers continue to move southeast across the forecast area late this evening. There have been no cloud- to-ground lightning strikes with this activity in the forecast area and would expect a gradual weakening trend to continue. Some widely isolated gusts to over 30 mph remain possible with still a decently mixed air mass. Outflow from earlier organized storms in southeast Wisconsin /now moving onshore of southwest Michigan/ is pushing southward across the northern Chicago metro. With wind gusts of 20 to 30 mph being observed right behind this outflow and some reinforcement from scattered shower downdrafts, would expect this boundary to continue progressing south. This will turn winds onshore at least briefly for downtown Chicago and likely lead to a very quick 10 or event 15 degree temperature drop from the current balmy 77 degrees. Have made some minor adjustments to forecast winds and temperatures to handle for northeast Illinois. Generally little forecast change elsewhere. MTF && .SHORT TERM... 149 PM CDT Through Tonight... Main forecast concerns/challenges are with precip chances late this afternoon into the evening, with a low chance of thunder into early evening mainly along and north of I88. Dry conditions in place at this time and expect this to continue for the next couple of hours. Monitoring expected blossoming convection upstream in Wisconsin this afternoon, out ahead of approaching shortwave and surface trough. Most guidance in general agreement with taking this precip southeast into northern Illinois by the 22/23Z time frame, and then continuing south/southeast into the evening. Did increase pops this evening but maintained only chance pops for most locations given that coverage may not be overly great. However, do think scattered showers and a few isolated thunderstorms will drift though the area this evening. Greater instability will continue to reside to the northwest, but rather steep low level lapse rates in place will allow for this thunder potential. Lapse rates should weaken into the evening, with the threat of thunderstorms lowering further south across the CWA. Not anticipating any severe weather, but some brief heavy downpours may still be possible. Any remaining precip later this evening will drift to the south of the area while diminishing going into the midnight time frame, while skies clear. Rodriguez && .LONG TERM... 206 PM CDT Monday night through Sunday... Monday through Wednesday... The medium range will be relatively busy, with a series of shortwaves diving southeast across the Upper Midwest through the Great Lakes region. The first is progged to arrive late Monday morning across Central Wisconsin, allowing lapse rates to quickly steepen as 850mb temps fall to arnd 10-12 deg c. Expect some added low-level instability could develop, but any mention of convection looks to be confined to the Monday afternoon hours/early eve. Temps should still push into the upper 70s to perhaps low 80s south of I- 80 in Illinois. A secondary vort lobe will pivot southeast across Northeast Iowa late mon eve, with a frontal boundary sliding south across Northern Illinois. This should help to redevelop another period of showers and perhaps an isolated thunderstorm late Mon ngt/early Tue. With northwest flow arriving Tuesday and 850mb thermal trough of 4-6 deg c progged over the forecast area, temps will likely struggle to warm beyond the upper 60s to perhaps around 70 Tuesday. Then yet another lobe of vorticity will pivot southeast across the Upper Midwest late Tuesday afternoon/evening, with steady moistening in the lower levels along the leading edge. This will allow for yet another round of showers and perhaps an isolated thunderstorm late Tue ngt/early Wed for Northern Illinois/Northwest Indiana. At this time have only mentioned rain, but may need to add in slight chance thunder. Highs will be slightly warmer Wednesday as the trough axis pivots to the Eastern Great Lakes, and mid-lvl heights begin to rise. This should allow temps to return to the middle/upper 70s away from Lake Michigan, meanwhile an onshore component will hold temps adjacent to Lake Michigan in the 60s Wednesday afternoon. Thursday through Sunday... Main theme in the extended periods will be the heat is on! Ensembles continue to demonstrate minimal spread in the 500mb pattern with the departing trough over the Great Lakes Thursday to the Northeast CONUS, meanwhile a steady building ridge across the Rockies will further amplify across the Central CONUS into Central Canada. By Friday 850mb thermal ridge of 18-21 deg c will be arriving from the West, with warm/moist southwest flow allowing temps to push towards the upper 80s to around 90. The increased low level moisture will create apparent temp values in the lower 90s. This pattern will continue through Sat/Sun; however, later in the weekend confidence begins to decline with growing spread amongst solutions. Throughout the extended periods there will be occasional showers/thunderstorms, with greater chances Thur/Fri and again Sun. Beachler && .AVIATION... For the 00Z TAFs... The concerns with the Chicago area TAF sites are scattered showers in the region early this evening, some with gusts to around 30-35 kt from their outflow, and then scattered showers again Monday afternoon into evening. The axis of showers from eastern Wisconsin through far northwest Illinois will continue to drop southeastward this evening. Regional radar indicates the numerous coverage and better organization of showers remaining mainly north of a Madison-to- Kenosha line. There are even indications in high-resolution computer models that there may be a further minimum in shower coverage across the ORD and MDW areas early this evening as this axis of showers moves through. Radar trends have supported this since 530 pm. Monday will again see gusty westerly winds as the same low pressure deepens across the far eastern Great Lakes. Another upper level disturbance will pivot southward over the area during the afternoon. Coupled with peak heating and destabilization, believe there may even be a better opportunity for scattered showers over northeast Illinois and northwest Indiana later Monday afternoon. MTF && .MARINE... 206 PM CDT Breezy conditions will steadily subside early this evening along the Illinois shore, allowing the small craft advisory to expire. Northwest flow will persist through Wednesday with a series of systems sliding over Lake Michigan. The first will arrive Monday, with increased pressure gradient producing winds to 15 to 25 kt, but could be a period of winds between 20-25kt Monday and need to issue a small craft advisory. Then winds will come back down to a 15 to 25 kt range overnight into Tue, with yet another shortwave arriving and bringing another increase gradient. Winds will be turning more Northerly to slightly Northwest Tue behind the frontal boundary, with a longer fetch setting up small craft hazards could develop along the Indiana nearshore Tue aftn/eve. Another wave will arrive Tuesday night into early Wednesday, and could push winds and waves back up towards small craft conditions for the Indiana nearshore, before the gradient weakens Wed afternoon. Then much warmer air will arrive later in the week, with a continued southwest flow expected. Beachler && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 5, 3:44 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 344 PM CDT SUN JUN 5 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 062045- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 344 PM CDT SUN JUN 5 2016 /444 PM EDT SUN JUN 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK. DISCUSSION: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY NORTH OF THE I-88 CORRIDOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY... LIMITED THUNDERSTORM RISK. THURSDAY THROUGH SATURDAY... LIMITED THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. GENERAL STORM MOTION OF THE DAY: MOVING SOUTHEAST AT 40 MPH. && LMZ740>745-062045- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 344 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY THROUGH THIS EVENING ALONG THIS ILLINOIS NEARSHORE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY ALONG THE ILLINOIS NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY AND TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY....AND ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-062045- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 344 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS MONDAY AND AGAIN THURSDAY THROUGH SATURDAY. && BEACHLER VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Special weather statement, Jun 5, 7:54 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
754 PM CDT SUN JUN 5 2016
ILZ006-060145-
LAKE IL-
754 PM CDT SUN JUN 5 2016
...SPECIAL WEATHER STATEMENT FOR NORTHERN LAKE COUNTY UNTIL 845 PM
CDT...
AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF KENOSHA
TO KENOSHA...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...MAINLY
IN FAR NORTHEAST LAKE COUNTY INCLUDING THE TOWN OF ZION. IN
ADDITION...GUSTY OUTFLOW WINDS APART FROM THE STORMS WILL BE
POSSIBLE ACROSS THE REMAINDER OF NORTHERN LAKE COUNTY.
LOCATIONS IMPACTED INCLUDE...
WAUKEGAN... NORTH CHICAGO... GURNEE...
ZION... GRAYSLAKE... ANTIOCH...
BEACH PARK... LAKE VILLA... PARK CITY...
WINTHROP HARBOR... VENETIAN VILLAGE... GAGES LAKE...
LINDENHURST... WADSWORTH... THIRD LAKE...
GRANDWOOD PARK... CHANNEL LAKE... LAKE CATHERINE...
ROUND LAKE BEACH... OLD MILL CREEK...
THIS INCLUDES... CHAIN O LAKES STATE PARK...IL BEACH STATE
PARK...LAKE COUNTY FIELDERS BASEBALL...AND SIX FLAGS GREAT AMERICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4249 8780 4246 8780 4239 8781 4238 8781
4236 8782 4237 8782 4233 8783 4233 8782
4232 8782 4232 8784 4243 8820 4250 8820
TIME...MOT...LOC 0052Z 303DEG 53KT 4256 8756 4252 8788 4255 8800
MTFThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:28 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 5, 8:24 PM CDT | Special Marine Warning | LOT | 96 min | |
| Jun 6, 3:16 PM CDT | Small Craft Advisory | LOT | 28 hr | |
| Jun 6, 3:53 PM CDT | Beach Hazards Statement | LOT | Lake, Porter | 29 hr |
Nearby
Small Craft Advisories in Illinois, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.